# SDR SWAA2014101733098

- Difficulty date: October 14, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N645SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28330
- Aircraft time: 55,502 hours, 44,151 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gusset
- Part number: 507945299
- Part serial: 1084
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER RT CORNER OF GUSSET CRACKED.  R & R DOOR IAW MM.
